学无止境——数学系校友宦颂梅

作者:     发布时间: 2016-11-15  浏览次数:

 

宦颂梅(2005届数学科学学院校友)

宦颂梅,女,33岁。2005年毕业于德州学院数学系,获理学学士学位;2008年毕业于辽宁师范大学, 理学硕士学位,攻读硕士学位期间主要从事离散动力系统混沌性的研究,尤其是按序列分布混沌的存在性;2012年毕业于华中科技大学, 理学博士,攻读博士学位期间主要研究低维分段光滑动力系统周期解的存在性、分岔,研究分段线性系统的混沌性以及相关理论在设计混沌电路方面的应用。2014年华中科技大学博士后出站,参加工作以来主要研究分段光滑动力系统不连续性边界导致的不变集的各种动力性态及其发生机理,尤其是混沌不变集的存在性。

主要成绩

至今共发表ESI检索论文(即高引用论文)1篇,SCI检索论文9篇,EI检索论文1篇。正主持国家自然科学基金-青年基金项目1项,正参与国家自然科学基金项目面上项目1项,曾参与国家自然科学基金项目面上项目1项。

发表论文

[1]Song-Mei Huan, Xiao-Song Yang*, On the number of invariant cones and existence of periodic orbits in 3-dim discontinuous piecewise linear systems. International Journal of Bifurcation and Chaos ( accepted). (SCI检索)

[2]Song-Mei Huan, Xiao-Song Yang*, Existence of chaotic invariant set in a class of 4-dimensional piecewise linear dynamical systems. International Journal of Bifurcation and Chaos, 24(12), 1450158, 2014. (SCI检索)

[3]Song-Mei Huan, Xiao-Song Yang*. Generalized Hopf bifurcation in a class of planar switched systems, Dynamical Systems, 26(4), pp. 433-445, 2011. (SCI检索)

[4]Song-Mei Huan, Xiao-Song Yang*, On the number of limit cycles in general planar piecewise linear systems, Discrete and Continuous Dynamical Systems-A, 32(6), pp. 2147-2164, 2012. (ESI检索、SCI检索)

[5]Song-Mei Huan, Xiao-Song Yang*, Generalized Hopf bifurcation emerged from a corner in general planar piecewise smooth systems, Nonlinear Analysis: Theory, Method and Applications, 75, pp. 6260-6274, 2012. (SCI检索)

[6]Song-Mei Huan, Qingdu Li, Xiao-Song Yang*, Chaos in three-dimensional hybrid systems and design of chaos generators, Nonlinear Dynamics, 69, pp. 1915-1927, 2012. (SCI检索)

[7]Song-Mei Huan, Qingdu Li, Xiao-Song Yang*, Horseshoes in a chaotic system with only one stable equilibrium. International Journal of Bifurcation and Chaos, 23(1), 1350002, 2013. (SCI检索)

[8]Song-Mei Huan, Xiao-Song Yang*, Existence of limit cycles in general planar piecewise linear systems of saddle-saddle dynamics, Nonlinear Analysis: Theory, Method and Applications, 92, pp. 82-95, 2013. (SCI检索)

[9]Song-Mei Huan, Xiao-Song Yang*, On the number of limit cycles in general planar piecewise linear systems of node–node types. Journal of Mathematical Analysis and Applications, 411, pp. 340-353, 2014. (SCI检索)

[10]Song-Mei Huan, Xiao-Song Yang*, A Note on Non-smooth Period Doubling Bifurcation of Piecewise Linear n-dimensional Maps. Mathematica Applicata, 24(4), 2011.

[11]Lidong Wang, Guifeng Huang, Songmei Huan, Distributional chaos in a sequence. Nonlinear Analysis: Theory, Method and Applications, 67(7), pp. 2131-2136, 2007. (SCI检索)

[12]Lidong Wang, Songmei Huan, Guifeng Huang, A note on Schweizer-Smital chaos. Nonlinear Analysis: Theory, Method and Applications, 68(6), pp. 1682-1686, 2007. (SCI检索)

[13]Lidong Wang, Songmei Huan, Guifeng Huang, Distribution chaos in a sequence of differentiable operator. Journal of Liaoning Technical University, 26(4), 2007 (in Chinese). (EI检索)

[14]Lidong Wang, Songmei Huan, Lili Zhao, Chaotic Properties of a Model of an Exchange Economy, 3, First International Workshop on Education Technology and Computer Science, 中国 武汉:2009. (EI检索)

[15]宦颂梅,杨晓松*. Existence of periodic orbits in three-dimensional continuous piecewise linear homogeneous system. 第三届国际动力学、振动和控制会议(ICDVC-2010). 中国 杭州:2010.

 

联系电话:0534-8985751  8985505  联系信箱:dzxyxyh@dzu.edu.cn

联系地址:德州学院厚德楼7楼   邮编:253023

版权所有:德州学院校友之家